# SDR AWXA200200980

- Difficulty date: October 5, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 65,676 hours, 25,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY EXIT BULLNOSE LIGHT AT SEAT ROW 7 LT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT POWER SUPPLY, OPERATIONAL CHECK WAS GOOD.
